# SDR SWIA2018091845080

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 34,612 hours, 30,311 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING AFTER PUTTING GEAR DOWN FOR LANDING. (FLT 7438) CLOSED REMOVED AND REPLACED NLG DOOR ACTUATOR IAW AMM. PERFORMED GEAR SWINGS AND EMERGENCY EXTENSION CHECK IAW AMM. OPS CHECK GOOD.
